# SDR SIMA200305015

- Difficulty date: January 25, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION A LEVEL 2 FINDING WAS FOUND.  CORROSION ON LEFT SILL BETWEEN FRAME 19 AND 23.  INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 51-20-01, 51-20-03, 51-40-02, 51-40-02, 51-40-06.  (M)
